Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 192, NWS Wakefield, VA

July 23, 2019Camden County, Currituck County, North Carolina

NWS Wakefield, VA issued this severe thunderstorm warning at Jul 23, 2019, 4:12 PM EDT for Camden County, Currituck County, North Carolina. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2019, 4:12 PM EDT (20:12 UTC)
Expired
Jul 23, 2019, 4:49 PM EDT
In force
37 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camden County, NC, Currituck County, NC

The radar

The Norfolk radar (KAKQ), 110 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:30 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2019-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2019-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
459 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:00 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 23, 4:00 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
400 PM EDT Tue Jul 23 2019

.SYNOPSIS...
A strong cold front crosses the area today as low pressure
tracks across North Carolina. High pressure builds in from the
north Wednesday through Friday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 330 PM EDT Tuesday...

A broad area of showers covered the forecast area with heavy
showers and a few thunderstorms across southeast VA and
northeast NC. The cold front had pushed to the NC/VA border with
all of Hampton Roads on the cool side of the boundary. The
primary severe threat is now across NE NC, however have
maintained the watch for southeast VA for now, but may cancel
for most of VA before the watch expires. Ample heating and an
active boundary will keep the severe threat going in NC.

This is all in response to a deep upper trough centered from
the Great Lakes to West VA and Tennessee. At the sfc, from front
stretched Knotts Island to Roanoke Rapids and south of Raleigh.
A surface wave of low pressure was near Fayetteville, NC with
the strongest pressure falls near Edenton. This is resulting in
enhanced shear near the Albemarle Sound and rotating storms. The
severe threat across NC will persist through this evening.

North of the front heavy rain is still expected across portions
of the Tidewater and Hampton Roads so the Flash Flood Watch
remains in effect. Flooding will be possible in the heaviest
showers and thunderstorms this evening. QPFs through tonight
range from 2-3" across the SE to 0.5-1.0" N of I-64.

Temperatures have been generally steady north of the front and
fallen with some of the moderate and stratiform rain late this
afternoon. Temps will slowly fall this evening and tonight into
the low 60s across central VA and piedmont with mid to upper 60s
in the east.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
As of 400 pm EDT Tuesday...

High pressure slowly builds in from the north on Wed, before
becoming centered over the area late Thu. Expect lingering
widely scattered showers and maybe even and isolated storm
right through Wednesday across coastal zones as the upper trough
axis approaches the area on Wed. Some of the showers may skirt
across southeast VA and northeast NC. Kept PoPs mainly in the
slight chc range, as the latest guidance shows that any
appreciable deep- layer moisture will remain to our south and
east. With the NE flow cloud cover will likely hang on for some
time keeping temps down a bit especially for the first half of
the day. It will remain dry across inland zones on Wed (and dry
in all areas from Wed night through Thu night).

Temps will be below average on Wed/Thu, with highs mainly in the
80-85F range (and lower humidity). Lows Wed/Thu night mainly in
the low-mid 60s inland (while remaining around 70F along the
immediate coast of SE VA/NE NC.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As of 345 PM EDT Tuesday...

Generally quite and very pleasant weather expected for the
extended with high pressure in control through the week and
weekend. A weak upper trough crosses the area for the latter
part of the weekend, however, the surface ridge should keep
things dry. Will keep with a dry forecast Thu- Monday. Temps
will slowly trend upwards starting out in the mid 80s Thursday,
then gradually rising to the lower 90s Sun/Mon. Very seasonable
for late July.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
As of 200 PM EDT Tuesday...

Cold front has made south into NE NC this afternoon.
Thunderstorms have developed across extreme SE VA and NE NC
with mainly SHRAs N of the front. The front slows down later
this aftn- this evening as it approaches NE NC, with tstms
expected to continue along it. Tstms move SE of the terminals by
00-03z Wed, but scattered- numerous SHRAs will continue through
06-09z near the coast and across the SE. Pcpn likely ends at
RIC by 00-03z Wed. CIGS drop to MVFR at all sites by aftn. IFR
CIGs are possible at RIC/SBY/PHF/ORF by early evening, but
confidence is too low to include in the TAFs. VSBYs in SHRAs
will mainly be 3-6SM, but IFR/LIFR VSBYs are likely in any tstm.
Have added TEMPO groups of TSRA at PHF/ORF/ECG in the 18-00z
timeframe due to high confidence. Conditions improve from NW-SE
tonight-Wed AM. VFR expected from Wed-Fri.

&&

.MARINE...
As of 300 PM EDT Tuesday...

A frontal boundary will become stationary across northeast NC and
the northern OBX by late this afternoon/evening, with low pressure
riding north along the boundary as it slides offshore overnight.
Currently seeing modest S winds 15-25 kt over the northern OBX and
Currituck Sound south of the boundary, with lesser NNE winds 5-15 kt
north of the boundary. Expecting similar winds through about
midnight as the frontal boundary moves offshore. Therefore, will
maintain SCAs for the Currituck Sound and coastal waters south of
Cape Charles Light. Remaining SCAs have been cancelled. Winds will
vary between NW and NNE at 10-15 kt late tonight through Wednesday
with a least some model indication that a secondary push of elevated
winds may occur. Not quite sold on SCA criteria for any one part of
our marine area, so no SCAs planned at the moment. Seas remaining 2-
4 ft through Wed; waves on the Ches bay generally 1-2 ft.

Sfc high pressure builds in behind the front from late Wed into the
weekend keeping NE to E winds 5-15 kt. Seas remaining 2-4 ft.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch until 11 PM EDT this evening for NCZ012>017-
     030>032-102.
VA...Flash Flood Watch until 11 PM EDT this evening for VAZ092-093-
     095>098-100-523>525.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ633-656-
     658.

&&

SYNOPSIS...JAO
NEAR TERM...ERI/JAO
SHORT TERM...ERI/JAO
LONG TERM...JAO
AVIATION...ERI/CP
MARINE...JDM
Hazardous weather outlook, Jul 23, 3:11 PM EDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Wakefield VA
311 PM EDT Tue Jul 23 2019

MDZ021>025-VAZ048-061-062-064-069-075>078-085-099-509>511-517-519-
521-522-241915-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Cumberland-Goochland-Caroline-Powhatan-Westmoreland-
Richmond-Northumberland-Lancaster-Middlesex-Accomack-Western Louisa-
Eastern Louisa-Western Hanover-Western King William-
Western King and Queen-Western Essex-Eastern Essex-
311 PM EDT Tue Jul 23 2019

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ060-065>068-079>084-086>090-512>516-518-520-241915-
Prince Edward-Mecklenburg-Lunenburg-Nottoway-Amelia-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Mathews-
Greensville-Sussex-Surry-James City-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Eastern King William-Eastern King and Queen-
311 PM EDT Tue Jul 23 2019

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

Periods of showers will continue through the evening and overnight.
Some areas of heavy rain are expected mainly south and east of
Richmond.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ013>017-030>032-102-VAZ095>098-241915-
Hertford-Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-
Perquimans-Eastern Currituck-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-
311 PM EDT Tue Jul 23 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 540 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ012-VAZ092-093-100-523>525-241915-
Northampton-Southampton-Isle of Wight-York-Newport News-
Hampton/Poquoson-
311 PM EDT Tue Jul 23 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina,
eastern Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 23, 3:24 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
324 PM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     1 NW MUNDEN             36.58N 76.04W
07/23/2019                   CITY OF VIRGINIA BEVA   UTILITY COMPANY

            TREES DOWNED AT MUNDEN STATE PARK GOLF
            COURSE.

&&

05
Local storm report, Jul 23, 3:34 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
334 PM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     2 SSW HICKORY           36.63N 76.24W
07/23/2019                   CITY OF CHESAPEAKE VA   DEPT OF HIGHWAYS

            TREE DOWNED ALONG BENEFIT ROAD AT ST BRIDES
            RD.

&&

05
Local storm report, Jul 23, 3:54 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
354 PM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 ENE MOYOCK            36.50N 76.09W
07/23/2019                   CURRITUCK          NC   UTILITY COMPANY

            TREES DOWNED AND PARTIALLY BLOCKING ROAD
            ALONG TULLS CREEK RD. NUMEROUS POWER OUTAGES
            REPORTED IN THE AREA.

&&

05
Local storm report, Jul 23, 3:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
358 PM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     3 ENE MOYOCK            36.50N 76.09W
07/23/2019                   CURRITUCK          NC   UTILITY COMPANY

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
            ENE MOYOCK. TREES DOWNED AND PARTIALLY
            BLOCKING ROAD ALONG TULLS CREEK RD. NUMEROUS
            POWER OUTAGES REPORTED IN THE AREA.

&&

05
Local storm report, Jul 23, 4:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
407 PM EDT TUE JUL 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     HERTFORD                36.19N 76.47W
07/23/2019                   PERQUIMANS         NC   911 CALL CENTER

            TREES AND POWER LINES DOWN.

&&

JO
Special weather statement, Jul 23, 4:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
412 PM EDT Tue Jul 23 2019

NCZ030>032-232100-
Bertie-Perquimans-Chowan-
412 PM EDT Tue Jul 23 2019

...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT PERQUIMANS...
SOUTHEASTERN BERTIE AND CHOWAN COUNTIES...

At 411 PM EDT, a thunderstorm with heavy rain was located over
Hertford, moving northeast at 35 mph.

Wind gusts in excess of 30 mph and rainfall amounts of 1 to 2 inches
are possible with this storm.

Locations impacted include...
Hertford, Winfall, Chapanoke, Cape Colony, Snug Harbor, Burgess,
Valhalla, Midway, Holiday Island, Saint Johns, Hancock, Yeopim
Station, Jacocks, Beach Springs, Light Nixon Fork, Smithtown, Harvey
Point, Somerset, Merry Hill and Mavaton.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3588 7682 3602 7693 3631 7643 3626 7637
      3622 7628 3621 7629 3610 7622 3611 7627
      3608 7633 3608 7641 3602 7647 3601 7651
      3601 7658 3605 7661 3606 7662 3601 7669
      3599 7668 3593 7674 3594 7669 3586 7676
TIME...MOT...LOC 2011Z 234DEG 33KT 3617 7651

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:10 PM EDTSpecial Weather StatementAKQLunenburg, Mecklenburg50 min
Jul 22, 8:15 PM EDTSevere Thunderstorm WarningAKQBrunswick, Lunenburg, Mecklenburg, Nottoway45 min
Jul 22, 8:20 PM EDTSpecial Weather StatementAKQCity of Franklin40 min
Jul 22, 8:22 PM EDTSpecial Weather StatementAKQCity of Virginia Beach38 min
Jul 22, 8:31 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk29 min
Jul 22, 8:35 PM EDTSpecial Marine WarningAKQ55 min
Jul 22, 8:51 PM EDTSevere Thunderstorm WarningAKQAmelia, Brunswick, Chesterfield, Dinwiddie, Nottoway39 min
Jul 22, 8:58 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk32 min
Jul 22, 9:15 PM EDTSpecial Weather StatementAKQBrunswick, Greensville, City of Emporia45 min
Jul 22, 9:18 PM EDTSpecial Weather StatementAKQSurry, Sussex42 min
Jul 22, 9:23 PM EDTSpecial Weather StatementAKQHenrico, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg52 min
Jul 22, 9:24 PM EDTSpecial Marine WarningAKQ66 min
Jul 22, 9:41 PM EDTSevere Thunderstorm WarningAKQSouthampton, Surry, Sussex49 min
Jul 22, 9:45 PM EDTSpecial Weather StatementAKQCity of Norfolk, City of Portsmouth, City of Suffolk45 min
Jul 22, 9:47 PM EDTSpecial Marine WarningAKQ73 min
Jul 22, 9:57 PM EDTSevere Thunderstorm WarningAKQCharles City, James City, New Kent, Prince George, Surry28 min
Jul 22, 10:01 PM EDTSpecial Weather StatementAKQBrunswick, Greensville, City of Emporia29 min
Jul 22, 10:04 PM EDTSpecial Weather StatementAKQKing and Queen, New Kent26 min
Jul 22, 10:18 PM EDTSpecial Weather StatementAKQSurry, City of Newport News, City of Williamsburg42 min
Jul 22, 10:23 PM EDTSpecial Weather StatementAKQSussex52 min
Jul 22, 10:30 PM EDTSpecial Marine WarningAKQ45 min
Jul 22, 10:34 PM EDTSpecial Weather StatementAKQGloucester, James City, Lancaster, Mathews, Middlesex, Northumberland41 min
Jul 22, 10:42 PM EDTSpecial Marine WarningAKQ78 min
Jul 22, 10:44 PM EDTSevere Thunderstorm WarningAKQGloucester, King and Queen, Lancaster, Middlesex46 min
Jul 22, 10:46 PM EDTSpecial Marine WarningAKQ44 min
Jul 22, 10:59 PM EDTSevere Thunderstorm WarningAKQLancaster, Northumberland16 min
Jul 22, 11:10 PM EDTSpecial Weather StatementAKQGloucester, Isle of Wight, James City, Mathews, Middlesex, New Kent and 5 more50 min
Jul 22, 11:12 PM EDTSpecial Marine WarningAKQ38 min
Jul 22, 11:16 PM EDTSevere Thunderstorm WarningAKQAccomack44 min
Jul 22, 11:45 PM EDTSpecial Marine WarningAKQ45 min
Jul 22, 11:49 PM EDTSpecial Marine WarningAKQ71 min
Jul 22, 11:49 PM EDTSpecial Weather StatementAKQLancaster, Middlesex, Northumberland41 min
Jul 22, 11:55 PM EDTSevere Thunderstorm WarningAKQAccomack50 min
Jul 23, 12:12 AM EDTSpecial Weather StatementAKQNorthampton48 min
Jul 23, 3:36 AM EDTSpecial Weather StatementAKQGloucester, Isle of Wight, James City, Mathews, Middlesex, Southampton and 8 more54 min
Jul 23, 9:48 AM EDTFlash Flood WatchAKQNorthampton, Southampton, York, City of Chesapeake, City of Franklin, City of Hampton and 3 more12 hr
Jul 23, 12:40 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Suffolk50 min
Jul 23, 1:14 PM EDTSpecial Marine WarningAKQ2 hr
Jul 23, 1:18 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake, City of Virginia Beach42 min
Jul 23, 1:52 PM EDTSpecial Weather StatementAKQPrince George, Surry, Sussex, City of Petersburg38 min
Jul 23, 1:55 PM EDTSpecial Weather StatementAKQGreensville65 min
Jul 23, 2:01 PM EDTSevere Thunderstorm WarningAKQCity of Virginia Beach44 min
Jul 23, 2:30 PM EDTSpecial Weather StatementAKQCity of Chesapeake45 min
Jul 23, 2:45 PM EDTSpecial Weather StatementAKQCity of Virginia Beach60 min
Jul 23, 2:49 PM EDTSpecial Weather StatementAKQJames City, Surry, York, City of Williamsburg41 min
Jul 23, 3:20 PM EDTSpecial Marine WarningAKQ115 min
Jul 23, 4:33 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach27 min
Jul 23, 4:44 PM EDTAreal Flood AdvisoryAKQJames City, York, City of Hampton, City of Newport News, City of Poquoson5 hr
Jul 23, 5:36 PM EDTSpecial Marine WarningAKQ54 min
Jul 23, 6:42 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach3 hr
Jul 23, 6:50 PM EDTSpecial Marine WarningAKQ70 min
Jul 23, 12:27 PM EDTSpecial Weather StatementAKQGates48 min
Jul 23, 1:29 PM EDTSpecial Weather StatementAKQGates46 min
Jul 23, 2:50 PM EDTSpecial Weather StatementAKQCamden55 min
Jul 23, 2:54 PM EDTSpecial Weather StatementAKQBertie, Chowan, Gates36 min
Jul 23, 3:16 PM EDTSevere Thunderstorm WarningAKQChowan, Pasquotank, Perquimans44 min
Jul 23, 3:24 PM EDTTornado WarningAKQCurrituck36 min
Jul 23, 3:37 PM EDTSevere Thunderstorm WarningAKQCamden, Currituck, Pasquotank38 min
Jul 23, 4:12 PM EDTSpecial Weather StatementAKQChowan, Perquimans48 min
Jul 23, 4:22 PM EDTAreal Flood AdvisoryAKQChowan, Perquimans6 hr
Jul 23, 4:42 PM EDTAreal Flood AdvisoryAKQBertie6 hr
Jul 23, 4:47 PM EDTTornado WarningAKQPasquotank, Perquimans28 min
Jul 23, 5:04 PM EDTTornado WarningAKQCamden, Currituck26 min
Jul 23, 5:06 PM EDTSevere Thunderstorm WarningAKQBertie39 min
Jul 23, 5:31 PM EDTAreal Flood AdvisoryAKQChowan, Pasquotank, Perquimans3 hr
Jul 23, 5:31 PM EDTSpecial Weather StatementAKQCurrituck59 min
Jul 23, 6:31 PM EDTAreal Flood AdvisoryAKQCamden, Currituck3 hr
Jul 23, 6:49 PM EDTSpecial Weather StatementAKQCurrituck26 min
Jul 22, 11:24 PM EDTSpecial Weather StatementAKQSomerset51 min
Jul 22, 11:40 PM EDTSevere Thunderstorm WarningAKQDorchester, Somerset, Wicomico, Worcester50 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.